# SDR DALA2021040501989

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 77,691 hours, 19,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 L1 DOOR OUTSIDE EMERGENCY EXIT LIGHT INOP. CORRECTIVE ACTION: CLEANED CORROSION FROM SOCKET AND RE-LAMPED PER B757 AMM 33-51, OPS CHECK GOOD. (7427472)
